# SDR QXEA200500102

- Difficulty date: January 18, 2005
- Submitted: January 19, 2005
- Operation: Air carrier
- Aircraft: N605QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10022
- Aircraft time: 7,517 hours, 5,559 cycles
- System (JASC): 3213 · Main Landing Gear Strut/Axle/Truck
- Part: Strut
- Part number: 4900018
- Condition: Binding
- Location: Rt Mlg
- Part time: 7,517 hours, 5,559 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ON LIFT-OFF, THE CREW RECEIVED A WOW INPUT CAUTION MESSAGE.  THE OVERRIDE WAS USED TO RAISE THE GEAR.  WHEN THE GEAR WAS RAISED, THE WOW INPUT CAUTION WAS EXTINGUISHED FOLLOWED BY A GEAR DISAGREE CAUTION WHICH REMAINED ILLUMINATED FOR APPROXIMATELY 5 SECONDS.  MAINTENANCE INSPECTED THE AIRCRAFT AND REPLACED THE RIGHT MAIN LANDING GEAR STRUT AFTER DETERMINING THAT THE STRUT WAS BINDING.  OPERATIONAL CHECKS WERE PERFORMED AND WERE GOOD.  THE AIRCRAFT WAS RETURNED TO SERVICE.
